# SDR SWAA070217

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 68,243 hours, 64,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  SECURED AFT GIRT BAR HOOK PER MM.
